Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 792484, 5 pages
http://dx.doi.org/10.1155/2013/792484
Research Article

On the Normed Space of Equivalence Classes of Fuzzy Numbers

College of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Nanan, Chongqing 400065, China

Received 9 June 2013; Accepted 30 July 2013

Academic Editors: T. Allahviranloo and A. N. Yannacopoulos

Copyright © 2013 Dong Qiu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the norm induced by the supremum metric on the space of fuzzy numbers. And then we propose a method for constructing a norm on the quotient space of fuzzy numbers. This norm is very natural and works well with the induced metric on the quotient space.